Topological conditions for bound-2 isomorphisms of C(X)

Tom 113 / 1995

H. B. Cohen Studia Mathematica 113 (1995), 1-24 DOI: 10.4064/sm-113-1-1-24

Streszczenie

We establish the topological relationship between compact Hausdorff spaces X and Y equivalent to the existence of a bound-2 isomorphism of the sup norm Banach spaces C(X) and C(Y).

Autorzy

  • H. B. Cohen

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek